# SDR USAAF98037

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N888AU
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11357
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 2011251244
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1693 - EN ROUTE TO TYS, 'GND/FLT CTL' MESSAGE APPEARED ON MULTI FUNCTION DISPLAY.  THIS MESSAGE APPEARED THEN RESET FIVE DIFFERENT TIMES.  FLIGHT RETURNED TO CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR UPPER HARNESS AND CONNECTOR J1120B.  (M)
